Alert archive / Florida / Coastal Flood Statements in 2015

Coastal Flood Statement 8, NWS Key West, FL

October 7, 2015Monroe County, Florida

NWS Key West, FL issued this coastal flood statement at Oct 7, 2015, 9:48 PM EDT for Monroe County, Florida. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Oct 7, 2015, 9:48 PM EDT (01:48 UTC)
Expired
Oct 13, 2015, 6:00 AM EDT
In force
5 days
Issued by
NWS Key West, FL

County Monroe County, FL

The radar

The Miami radar (KAMX), 51 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Key West, FL (KEYW), launched 00:00Z, 1.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Key West, FL at 00:00Z on 2015-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 425 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Key West, FL at 00:00Z on 2015-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
425 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

544 
WHUS42 KKEY 080148
CFWKEY

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
948 PM EDT WED OCT 7 2015

FLZ076-081000-
/O.CON.KKEY.CF.Y.0002.000000T0000Z-151008T1000Z/
MONROE UPPER KEYS-
948 PM EDT WED OCT 7 2015

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT...

* COASTAL FLOODING...HIGHER THAN PREDICTED TIDAL LEVELS WILL LEAD TO
  COASTAL FLOODING OF LOW-LYING AREAS IN THE UPPER FLORIDA KEYS
  TONIGHT AND THURSDAY.

* TIMING...WATER LEVELS OF AROUND ONE FOOT ABOVE NORMAL WILL PERSIST
  IN THE UPPER FLORIDA KEYS...ESPECIALLY ALONG PORTIONS OF FLORIDA
  BAY...INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER LEVELS NOW
  ARE TRENDING VERY SLOWLY DOWNWARD. ADDITIONAL SLOW DECREASES IN
  WATER LEVEL ARE EXPECTED THROUGH FRIDAY.

* IMPACTS...THE PRIMARY HAZARD WILL BE FLOODING OF THE LOWEST 
  ELEVATION STREETS. SOME STORM DRAINS WILL OVERFLOW...AND SOME 
  DOCKS AND SEAWALLS WILL BE OVER-TOPPED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE
SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER
OF UNKNOWN DEPTH. 
&&

$$

FLZ077-078-081000-
/O.NEW.KKEY.CF.S.0008.151008T0148Z-151008T1000Z/
MONROE MIDDLE KEYS-MONROE LOWER KEYS-
948 PM EDT WED OCT 7 2015

...HIGHER THAN NORMAL TIDES PERSIST IN THE LOWER AND MIDDLE KEYS...

* COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW-LYING
  AREAS OF THE LOWER AND MIDDLE FLORIDA KEYS DURING THE NEXT HIGHER
  HIGH TIDE LATER TONIGHT AND EARLY THURSDAY.

* TIMING...THE NEXT HIGHER HIGH TIDE WILL OCCUR IN LOWER AND MIDDLE
  KEYS COMMUNITIES BETWEEN 400 AM AND 800 AM EDT THURSDAY.

* IMPACTS...MINOR FLOODING OF LOW-LYING STREETS AND LOTS IS EXPECTED
  MAINLY FROM A FEW HOURS BEFORE TO A FEW HOURS AFTER THE HIGHER HIGH
  TIDE LATE TONIGHT AND EARLY THURSDAY.

$$

KASPER
12 follow-up statements
189 
WHUS42 KKEY 080949
CFWKEY

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
549 AM EDT THU OCT 8 2015

FLZ076-081800-
/O.EXT.KKEY.CF.Y.0002.000000T0000Z-151008T2200Z/
MONROE UPPER KEYS-
549 AM EDT THU OCT 8 2015

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FOR UPPER KEYS...

* COASTAL FLOODING...HIGHER THAN PREDICTED TIDAL LEVELS WILL 
  LEAD TO COASTAL FLOODING OF LOW-LYING AREAS IN THE UPPER 
  FLORIDA KEYS TONIGHT AND THURSDAY. 

* TIMING...WATER LEVELS OF AROUND ONE FOOT ABOVE NORMAL WILL PERSIST
  IN THE UPPER FLORIDA KEYS...ESPECIALLY ALONG PORTIONS OF FLORIDA
  BAY...INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER LEVELS NOW
  ARE TRENDING VERY SLOWLY DOWNWARD. ADDITIONAL SLOW DECREASES IN
  WATER LEVEL ARE EXPECTED THROUGH FRIDAY.

* IMPACTS...THE PRIMARY HAZARD WILL BE FLOODING OF THE LOWEST 
  ELEVATION STREETS. SOME STORM DRAINS WILL OVERFLOW...AND SOME 
  DOCKS AND SEAWALLS WILL BE OVER-TOPPED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE
SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER
OF UNKNOWN DEPTH. 
&&

$$

FLZ077-078-081800-
/O.EXT.KKEY.CF.S.0008.000000T0000Z-151008T2200Z/
MONROE MIDDLE KEYS-MONROE LOWER KEYS-
549 AM EDT THU OCT 8 2015

...HIGHER THAN NORMAL TIDES PERSIST IN THE LOWER AND MIDDLE KEYS...

* COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW- 
  LYING AREAS OF THE LOWER AND MIDDLE FLORIDA KEYS DURING THE 
  NEXT HIGHER HIGH TIDE LATER TONIGHT AND EARLY THURSDAY. 

* TIMING...THE NEXT HIGHER HIGH TIDE WILL OCCUR IN LOWER AND MIDDLE
  KEYS COMMUNITIES BETWEEN 600 AM AND 1000 AM EDT TODAY.

* IMPACTS...MINOR FLOODING OF LOW-LYING STREETS AND LOTS IS EXPECTED
  MAINLY FROM A FEW HOURS BEFORE TO A FEW HOURS AFTER THE HIGHER HIGH
  TIDE EARLY TODAY.

$$
526 
WHUS42 KKEY 080949 CCA
CFWKEY

COASTAL HAZARD MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE KEY WEST FL
549 AM EDT THU OCT 8 2015

FLZ076-081800-
/O.COR.KKEY.CF.Y.0002.000000T0000Z-151008T2200Z/
MONROE UPPER KEYS-
549 AM EDT THU OCT 8 2015

CORRECTED FIRST BULLET

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FOR UPPER KEYS...

* COASTAL FLOODING...HIGHER THAN PREDICTED TIDAL LEVELS WILL LEAD TO
  COASTAL FLOODING OF LOW-LYING AREAS IN THE UPPER FLORIDA KEYS TODAY
  INTO TONIGHT.

* TIMING...WATER LEVELS OF AROUND ONE FOOT ABOVE NORMAL WILL PERSIST
  IN THE UPPER FLORIDA KEYS...ESPECIALLY ALONG PORTIONS OF FLORIDA
  BAY...INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER LEVELS NOW
  ARE TRENDING VERY SLOWLY DOWNWARD. ADDITIONAL SLOW DECREASES IN
  WATER LEVEL ARE EXPECTED THROUGH FRIDAY.

* IMPACTS...THE PRIMARY HAZARD WILL BE FLOODING OF THE LOWEST 
  ELEVATION STREETS. SOME STORM DRAINS WILL OVERFLOW...AND SOME 
  DOCKS AND SEAWALLS WILL BE OVER-TOPPED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE
SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER
OF UNKNOWN DEPTH. 
&&

$$

FLZ077-078-081800-
/O.EXT.KKEY.CF.S.0008.000000T0000Z-151008T2200Z/
MONROE MIDDLE KEYS-MONROE LOWER KEYS-
549 AM EDT THU OCT 8 2015

...HIGHER THAN NORMAL TIDES PERSIST IN THE LOWER AND MIDDLE KEYS...

* COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW- 
  LYING AREAS OF THE LOWER AND MIDDLE FLORIDA KEYS DURING THE 
  NEXT HIGHER HIGH TIDE LATER TONIGHT AND EARLY THURSDAY. 

* TIMING...THE NEXT HIGHER HIGH TIDE WILL OCCUR IN LOWER AND MIDDLE
  KEYS COMMUNITIES BETWEEN 600 AM AND 1000 AM EDT TODAY.

* IMPACTS...MINOR FLOODING OF LOW-LYING STREETS AND LOTS IS EXPECTED
  MAINLY FROM A FEW HOURS BEFORE TO A FEW HOURS AFTER THE HIGHER HIGH
  TIDE EARLY TODAY.

$$
963 
WHUS42 KKEY 081743
CFWKEY

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
143 PM EDT THU OCT 8 2015

FLZ076-091000-
/O.EXT.KKEY.CF.Y.0002.000000T0000Z-151009T1000Z/
MONROE UPPER KEYS-
143 PM EDT THU OCT 8 2015

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT...

* COASTAL FLOODING...HIGHER THAN PREDICTED TIDAL LEVELS WILL LEAD TO
  COASTAL FLOODING OF LOW-LYING AREAS IN THE UPPER KEYS TONIGHT. 

* TIMING...WATER LEVELS OF AROUND ONE FOOT ABOVE NORMAL WILL PERSIST
  IN THE UPPER KEYS...ESPECIALLY ALONG PORTIONS OF FLORIDA
  BAY...INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER LEVELS ARE
  NOW TRENDING VERY SLOWLY DOWNWARD. THIS TREND SHOULD PERSIST
  THROUGH FRIDAY. 

* IMPACTS...THE PRIMARY HAZARD WILL BE FLOODING OF THE LOWEST 
  ELEVATION STREETS. SOME STORM DRAINS WILL OVERFLOW...AND SOME 
  DOCKS AND SEAWALLS WILL BE OVER-TOPPED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE SALTWATER
FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER OF UNKNOWN
DEPTH. 

&&

$$

FLZ077-078-091000-
/O.EXT.KKEY.CF.S.0008.000000T0000Z-151009T1000Z/
MONROE MIDDLE KEYS-MONROE LOWER KEYS-
143 PM EDT THU OCT 8 2015

...HIGHER THAN NORMAL TIDES PERSIST IN THE MIDDLE AND LOWER KEYS...

* COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW-LYING
  AREAS OF THE MIDDLE AND LOWER KEYS DURING HIGH TIDE TONIGHT. 

* TIMING...THE NEXT HIGH TIDE WILL OCCUR IN MIDDLE AND LOWER KEYS
  COMMUNITIES BETWEEN 700 PM AND 1100 PM EDT TONIGHT.

* IMPACTS...MINOR FLOODING OF LOW-LYING STREETS AND LOTS IS EXPECTED
  MAINLY FROM A FEW HOURS BEFORE TO A FEW HOURS AFTER HIGH TIDE
  TONIGHT. 

$$
BS
736 
WHUS42 KKEY 090952
CFWKEY

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
552 AM EDT FRI OCT 9 2015

FLZ076-091800-
/O.EXT.KKEY.CF.Y.0002.000000T0000Z-151009T2200Z/
MONROE UPPER KEYS-
552 AM EDT FRI OCT 9 2015

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FOR THE UPPER KEYS...

* COASTAL FLOODING...HIGHER THAN PREDICTED TIDAL LEVELS WILL LEAD TO
  COASTAL FLOODING OF LOW-LYING AREAS IN THE UPPER KEYS TODAY.

* TIMING...WATER LEVELS OF AROUND ONE FOOT ABOVE NORMAL WILL PERSIST
  IN THE UPPER KEYS...ESPECIALLY ALONG PORTIONS OF FLORIDA
  BAY...INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER LEVELS ARE
  NOW TRENDING VERY SLOWLY DOWNWARD. THIS TREND SHOULD PERSIST
  THROUGH TONIGHT.

* IMPACTS...THE PRIMARY HAZARD WILL BE FLOODING OF THE LOWEST 
  ELEVATION STREETS. SOME STORM DRAINS WILL OVERFLOW...AND SOME 
  DOCKS AND SEAWALLS WILL BE OVER-TOPPED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE
SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER
OF UNKNOWN DEPTH.

&&

$$

FLZ077-078-091800-
/O.EXT.KKEY.CF.S.0008.000000T0000Z-151009T2200Z/
MONROE MIDDLE KEYS-MONROE LOWER KEYS-
552 AM EDT FRI OCT 9 2015

...HIGHER THAN NORMAL TIDES PERSIST IN THE MIDDLE AND LOWER KEYS...

* COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW- 
  LYING AREAS OF THE MIDDLE AND LOWER KEYS DURING HIGH TIDE 
  TONIGHT. 

* TIMING...THE NEXT HIGHER HIGH TIDE WILL OCCUR IN MIDDLE AND LOWER
  KEYS COMMUNITIES BETWEEN 700 AM AND 1100 AM EDT TONIGHT.

* IMPACTS...MINOR FLOODING OF LOW-LYING STREETS AND LOTS IS 
  EXPECTED MAINLY FROM A FEW HOURS BEFORE TO A FEW HOURS AFTER 
  HIGH TIDE TONIGHT. 

$$
303 
WHUS42 KKEY 091859
CFWKEY

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
259 PM EDT FRI OCT 9 2015

FLZ076-101000-
/O.EXT.KKEY.CF.Y.0002.000000T0000Z-151010T1000Z/
MONROE UPPER KEYS-
259 PM EDT FRI OCT 9 2015

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT...

* COASTAL FLOODING...HIGHER THAN PREDICTED TIDAL LEVELS WILL LEAD TO
  COASTAL FLOODING OF LOW-LYING AREAS IN THE UPPER KEYS TONIGHT AND
  SATURDAY MORNING.

* TIMING...WATER LEVELS OF AROUND ONE FOOT ABOVE NORMAL WILL PERSIST
  IN THE UPPER KEYS...ESPECIALLY ALONG PORTIONS OF FLORIDA
  BAY...INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS THIS EVENING
  THROUGH LATE SATURDAY MORNING.

* IMPACTS...THE PRIMARY HAZARD WILL BE FLOODING OF THE LOWEST 
  ELEVATION STREETS. SOME STORM DRAINS WILL OVERFLOW...AND SOME 
  DOCKS AND SEAWALLS WILL BE OVER-TOPPED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE
SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER
OF UNKNOWN DEPTH.

&&

$$

FLZ077-078-101000-
/O.EXT.KKEY.CF.S.0008.000000T0000Z-151010T1000Z/
MONROE MIDDLE KEYS-MONROE LOWER KEYS-
259 PM EDT FRI OCT 9 2015

...HIGHER THAN NORMAL TIDES PERSIST IN THE MIDDLE AND LOWER KEYS...

* COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW- 
  LYING AREAS OF THE MIDDLE AND LOWER KEYS DURING HIGH TIDE 
  TONIGHT AND SATURDAY MORNING. 

* TIMING...THE NEXT HIGH TIDES WILL OCCUR IN MIDDLE AND LOWER KEYS
  COMMUNITIES BETWEEN 600 AND 1100 PM EDT THIS EVENING...AND AGAIN
  BETWEEN 700 AND 1130 AM SATURDAY.

* IMPACTS...MINOR FLOODING OF LOW-LYING STREETS AND LOTS IS EXPECTED
  MAINLY FROM A FEW HOURS BEFORE TO A FEW HOURS AFTER HIGH TIDE.

$$
373 
WHUS42 KKEY 100947
CFWKEY

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
547 AM EDT SAT OCT 10 2015

FLZ076-102100-
/O.EXT.KKEY.CF.Y.0002.000000T0000Z-151010T2100Z/
MONROE UPPER KEYS-
547 AM EDT SAT OCT 10 2015

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT...

* COASTAL FLOODING...COASTAL FLOODING WILL PERSIST IN THE UPPER KEYS
  TODAY AND TONIGHT....ESPECIALLY ALONG PORTIONS OF FLORIDA
  BAY...INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER LEVELS WILL
  AVERAGE ABOUT A FOOT AND A HALF ABOVE THE PREDICTED HIGH TIDES.

* TIMING...THE NEXT HIGH TIDES WILL OCCUR IN THE UPPER KEYS EARLY
  THIS MORNING...THEN AGAIN THIS AFTERNOON.
 
* IMPACTS...THE PRIMARY HAZARD WILL BE SALTWATER FLOODING OF THE
  LOWEST ELEVATION STREETS. STORM DRAINS WILL OVERFLOW...AND DOCKS
  AND SEAWALLS WILL BE OVER-TOPPED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE
SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER
OF UNKNOWN DEPTH.

&&

$$

FLZ077-078-102100-
/O.EXT.KKEY.CF.S.0008.000000T0000Z-151010T2100Z/
MONROE MIDDLE KEYS-MONROE LOWER KEYS-
547 AM EDT SAT OCT 10 2015

...HIGHER THAN NORMAL TIDES PERSIST IN THE MIDDLE AND LOWER KEYS...

* COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW- LYING
  AREAS OF THE MIDDLE AND LOWER KEYS DURING HIGH TIDE LATER THIS
  MORNING. WATER LEVELS WILL BE ABOUT A FOOT ABOVE THE PREDICTED HIGH
  TIDES. 

* TIMING...THE NEXT HIGH TIDES WILL OCCUR IN THE MIDDLE AND LOWER
  KEYS BETWEEN 700 AND 1100 AM EDT THIS MORNING.

* IMPACTS...MINOR SALTWATER FLOODING OF LOW-LYING STREETS AND LOTS.
  SOME STORM DRAINS WILL OVERFLOW...AND SOME DOCKS AND SEAWALLS WILL
  BE OVER- TOPPED.  

$$

CLR
582 
WHUS42 KKEY 101900
CFWKEY

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
300 PM EDT SAT OCT 10 2015

FLZ076-111000-
/O.EXT.KKEY.CF.Y.0002.000000T0000Z-151011T1000Z/
MONROE UPPER KEYS-
300 PM EDT SAT OCT 10 2015

...COASTAL FLOOD ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY...

* COASTAL FLOODING...COASTAL FLOODING WILL PERSIST IN THE UPPER KEYS
  THIS EVENING AND TONIGHT....ESPECIALLY ALONG PORTIONS OF FLORIDA
  BAY...INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER LEVELS WILL
  AVERAGE ABOUT A FOOT AND A HALF ABOVE THE PREDICTED HIGH TIDES.

* TIMING...THE NEXT HIGH TIDES WILL OCCUR IN THE UPPER KEYS LATE THIS
  EVENING...THEN AGAIN THROUGH NOON SUNDAY.

* IMPACTS...THE PRIMARY HAZARD WILL BE SALTWATER FLOODING OF THE 
  LOWEST ELEVATION STREETS. STORM DRAINS WILL OVERFLOW...AND 
  DOCKS AND SEAWALLS WILL BE OVER-TOPPED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE
SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER
OF UNKNOWN DEPTH.

&&

$$

FLZ077-078-111000-
/O.EXT.KKEY.CF.S.0008.000000T0000Z-151011T1000Z/
MONROE MIDDLE KEYS-MONROE LOWER KEYS-
300 PM EDT SAT OCT 10 2015

...HIGHER THAN NORMAL TIDES PERSIST IN THE MIDDLE AND LOWER KEYS...

* COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW- LYING
  AREAS OF THE MIDDLE AND LOWER KEYS DURING HIGH TIDE LATE THIS
  EVENING AND AGAIN LATE SUNDAY MORNING. WATER LEVELS WILL BE ABOUT
  A FOOT ABOVE THE PREDICTED HIGH TIDES. 

* TIMING...THE NEXT HIGH TIDES WILL OCCUR IN THE MIDDLE AND LOWER
  KEYS BETWEEN 800 AND 1100 PM EDT THIS EVENING...AND AGAIN BETWEEN
  800 AM AND NOON.

* IMPACTS...MINOR SALTWATER FLOODING OF LOW-LYING STREETS AND 
  LOTS. SOME STORM DRAINS WILL OVERFLOW...AND SOME DOCKS AND 
  SEAWALLS WILL BE OVER- TOPPED. 

$$
325 
WHUS42 KKEY 110955
CFWKEY

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
555 AM EDT SUN OCT 11 2015

FLZ076-111800-
/O.EXT.KKEY.CF.Y.0002.000000T0000Z-151011T2200Z/
MONROE UPPER KEYS-
555 AM EDT SUN OCT 11 2015

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT...

* COASTAL FLOODING...COASTAL FLOODING WILL PERSIST IN THE UPPER KEYS
  TODAY AND TONIGHT....ESPECIALLY ALONG PORTIONS OF FLORIDA
  BAY...INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER LEVELS WILL
  AVERAGE ABOUT A FOOT AND A HALF ABOVE THE PREDICTED HIGH TIDES.

* TIMING...WATER LEVELS WILL BE HIGHEST AROUND THE HOURS OF HIGH TIDE
  THIS MORNING AND AGAIN THIS EVENING. HOWEVER...THE DIFFERENCE
  BETWEEN HIGH AND LOW TIDE WILL ONLY BE AROUND 2 TO 3 INCHES..

* IMPACTS...THE PRIMARY HAZARD WILL BE SALTWATER FLOODING OF THE 
  LOWEST ELEVATION STREETS. STORM DRAINS WILL OVERFLOW...AND 
  DOCKS AND SEAWALLS WILL BE OVER-TOPPED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE
SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER
OF UNKNOWN DEPTH.

&&

$$

FLZ077-078-111800-
/O.EXT.KKEY.CF.S.0008.000000T0000Z-151011T2200Z/
MONROE MIDDLE KEYS-MONROE LOWER KEYS-
555 AM EDT SUN OCT 11 2015

...HIGHER THAN NORMAL TIDES PERSIST IN THE MIDDLE AND LOWER KEYS...

* COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW-LYING
  AREAS OF THE MIDDLE AND LOWER KEYS DURING HIGH TIDE THIS MORNING
  AND THIS EVENING. WATER LEVELS WILL BE ABOUT A FOOT ABOVE THE
  PREDICTED HIGH TIDES.

* TIMING...THE NEXT HIGH TIDES WILL OCCUR IN THE MIDDLE AND LOWER
  KEYS BETWEEN 800 AM AND NOON...AND 800 PM AND 1100 PM EDT THIS
  EVENING.

* IMPACTS...MINOR SALTWATER FLOODING OF LOW-LYING STREETS AND LOTS.
  SOME STORM DRAINS WILL OVERFLOW...AND SOME DOCKS AND SEAWALLS WILL
  BE OVER-TOPPED.

$$
362 
WHUS42 KKEY 111858
CFWKEY

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
258 PM EDT SUN OCT 11 2015

FLZ076-121000-
/O.EXT.KKEY.CF.Y.0002.000000T0000Z-151012T1000Z/
MONROE UPPER KEYS-
258 PM EDT SUN OCT 11 2015

...COASTAL FLOOD ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY...

* COASTAL FLOODING...COASTAL FLOODING WILL PERSIST IN THE UPPER KEYS
  BETWEEN 800 PM AND MIDNIGHT....ESPECIALLY ALONG PORTIONS OF
  FLORIDA BAY...INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER
  LEVELS WILL AVERAGE ABOUT A FOOT AND A HALF ABOVE THE PREDICTED
  HIGH TIDES.

* TIMING...WATER LEVELS WILL BE HIGHEST AROUND THE HOURS OF HIGH TIDE
  THIS EVENING AFTER 800 PM THROUGH MIDNIGHT. HOWEVER...THE
  DIFFERENCE BETWEEN HIGH AND LOW TIDE WILL ONLY BE AROUND 2 TO 3
  INCHES.

* IMPACTS...THE PRIMARY HAZARD WILL BE SALTWATER FLOODING OF THE 
  LOWEST ELEVATION STREETS. STORM DRAINS WILL OVERFLOW...AND 
  DOCKS AND SEAWALLS WILL BE OVER-TOPPED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE
SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER
OF UNKNOWN DEPTH.

&&

$$

FLZ077-078-121000-
/O.EXT.KKEY.CF.S.0008.000000T0000Z-151012T1000Z/
MONROE MIDDLE KEYS-MONROE LOWER KEYS-
258 PM EDT SUN OCT 11 2015

...HIGHER THAN NORMAL TIDES PERSIST IN THE MIDDLE AND LOWER KEYS...

* COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW- LYING
  AREAS OF THE MIDDLE AND LOWER KEYS DURING HIGH TIDE TONIGHT. WATER
  LEVELS WILL BE ABOUT A FOOT ABOVE THE PREDICTED HIGH TIDES.

* TIMING...THE NEXT HIGH TIDES WILL OCCUR IN THE MIDDLE AND LOWER
  KEYS BETWEEN 900 PM AND MIDNIGHT.

* IMPACTS...MINOR SALTWATER FLOODING OF LOW-LYING STREETS AND 
  LOTS. SOME STORM DRAINS WILL OVERFLOW...AND SOME DOCKS AND 
  SEAWALLS WILL BE OVER-TOPPED. 

$$

BWC
936 
WHUS42 KKEY 121000
CFWKEY

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
600 AM EDT MON OCT 12 2015

FLZ076-122200-
/O.EXT.KKEY.CF.Y.0002.000000T0000Z-151012T2200Z/
MONROE UPPER KEYS-
600 AM EDT MON OCT 12 2015

...COASTAL FLOOD ADVISORY IN EFFECT...

* COASTAL FLOODING...COASTAL FLOODING WILL PERSIST IN THE UPPER
  FLORIDA KEYS TODAY...ESPECIALLY ALONG PORTIONS OF FLORIDA
  BAY...INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER LEVELS WILL
  AVERAGE ABOUT A FOOT AND A HALF ABOVE THE PREDICTED HIGH TIDES.

* TIMING...WATER LEVELS ALONG FLORIDA BAY WILL REMAIN HIGH...
  REGARDLESS OF THE TIDAL CYCLE...WITH FLUCTUATIONS UP AND DOWN OF
  ONLY A FEW INCHES DURING THE WHOLE DAY.

* IMPACTS...THE PRIMARY HAZARD WILL BE SALTWATER FLOODING OF THE
  LOWEST ELEVATION STREETS. STORM DRAINS WILL OVERFLOW...AND DOCKS
  AND SEAWALLS WILL BE OVER-TOPPED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE
SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER
OF UNKNOWN DEPTH.
&&

$$

FLZ077-078-122200-
/O.EXT.KKEY.CF.S.0008.000000T0000Z-151012T2200Z/
MONROE MIDDLE KEYS-MONROE LOWER KEYS-
600 AM EDT MON OCT 12 2015

...HIGHER THAN NORMAL TIDES PERSIST IN THE MIDDLE AND LOWER KEYS...

* COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW-LYING
  AREAS OF THE MIDDLE AND LOWER KEYS DURING HIGH TIDE TODAY AND
  TONIGHT. WATER LEVELS WILL BE ABOUT A FOOT ABOVE THE PREDICTED HIGH
  TIDES.

* TIMING...THE NEXT HIGH TIDES WILL OCCUR IN THE MIDDLE AND LOWER
  KEYS BETWEEN ABOUT 900 AM AND 100 PM.

* IMPACTS...MINOR SALTWATER FLOODING OF LOW-LYING STREETS AND 
  LOTS. SOME STORM DRAINS WILL OVERFLOW...AND SOME DOCKS AND 
  SEAWALLS WILL BE OVER-TOPPED. 

$$

KASPER
638 
WHUS42 KKEY 122042
CFWKEY

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
442 PM EDT MON OCT 12 2015

FLZ076-131000-
/O.EXT.KKEY.CF.Y.0002.000000T0000Z-151013T1000Z/
MONROE UPPER KEYS-
442 PM EDT MON OCT 12 2015

...COASTAL FLOOD ADVISORY NOW IN EFFECT UNTIL 6 AM EDT TUESDAY...

* COASTAL FLOODING...COASTAL FLOODING WILL PERSIST IN THE UPPER 
  FLORIDA KEYS TODAY...ESPECIALLY ALONG PORTIONS OF FLORIDA 
  BAY... INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER 
  LEVELS WILL AVERAGE ABOUT A FOOT AND A HALF ABOVE THE 
  PREDICTED HIGH TIDES. 

* TIMING...WATER LEVELS ALONG FLORIDA BAY WILL REMAIN HIGH...
  REGARDLESS OF THE TIDAL CYCLE...WITH FLUCTUATIONS UP AND DOWN OF
  ONLY A FEW INCHES DURING THE NIGHT. 

* IMPACTS...THE PRIMARY HAZARD WILL BE SALTWATER FLOODING OF THE 
  LOWEST ELEVATION STREETS. STORM DRAINS WILL OVERFLOW...AND 
  DOCKS AND SEAWALLS WILL BE OVER-TOPPED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE
SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER
OF UNKNOWN DEPTH. 
&&

$$

FLZ077-078-131000-
/O.EXT.KKEY.CF.S.0008.000000T0000Z-151013T1000Z/
MONROE MIDDLE KEYS-MONROE LOWER KEYS-
442 PM EDT MON OCT 12 2015

...HIGHER THAN NORMAL TIDES WILL PERSIST IN THE LOWER AND MIDDLE KEYS...

* COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE IN LOW- 
  LYING AREAS OF THE MIDDLE AND LOWER KEYS DURING HIGH TIDE 
  TODAY AND TONIGHT. WATER LEVELS WILL BE ABOUT A FOOT ABOVE THE 
  PREDICTED HIGH TIDES. 

* TIMING...THE NEXT HIGH TIDES WILL OCCUR IN THE MIDDLE AND LOWER
  KEYS BETWEEN ABOUT 8 AND 11 PM. 

* IMPACTS...MINOR SALTWATER FLOODING OF LOW-LYING STREETS AND LOTS.
  SOME STORM DRAINS WILL OVERFLOW.

$$

APA
642 
WHUS42 KKEY 131000
CFWKEY

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
600 AM EDT TUE OCT 13 2015

FLZ077-078-131100-
/O.CAN.KKEY.CF.S.0008.000000T0000Z-151013T1000Z/
MONROE MIDDLE KEYS-MONROE LOWER KEYS-
600 AM EDT TUE OCT 13 2015


$$

FLZ076-132200-
/O.EXT.KKEY.CF.Y.0002.000000T0000Z-151013T2200Z/
MONROE UPPER KEYS-
600 AM EDT TUE OCT 13 2015

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT...

* COASTAL FLOODING...COASTAL FLOODING WILL PERSIST IN THE UPPER
  FLORIDA KEYS TODAY...ESPECIALLY ALONG PORTIONS OF FLORIDA BAY...
  INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS. WATER LEVELS WILL
  AVERAGE ABOUT A FOOT AND A HALF ABOVE THE PREDICTED HIGH TIDES.

* TIMING...WATER LEVELS ALONG FLORIDA BAY WILL REMAIN HIGH...
  REGARDLESS OF THE TIDAL CYCLE...WITH FLUCTUATIONS UP AND DOWN OF
  ONLY A FEW INCHES DURING THE WHOLE DAY.

* IMPACTS...THE PRIMARY HAZARD WILL BE SALTWATER FLOODING OF THE 
  LOWEST ELEVATION STREETS. STORM DRAINS WILL OVERFLOW...AND 
  DOCKS AND SEAWALLS WILL BE OVER-TOPPED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE
SALTWATER FLOODING OF LOW-LYING AREAS. DO NOT DRIVE THROUGH WATER
OF UNKNOWN DEPTH. 
&&

$$

KASPER

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this coastal flood statement went out at Oct 7, 2:40 PM EDT, 7 hours 8 minutes earlier.

Area forecast discussion, Oct 7, 2:40 PM EDT, 7 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KEY WEST FL
240 PM EDT WED OCT 7 2015

.DISCUSSION...
.CURRENTLY...
LOCAL RADARS ARE DETECTING ONLY A FEW SHOWERS NEAR THE UPPER KEYS...WITH
ISOLATED SHOWERS LYING FROM IN AND AROUND DRY TORTUGAS TO THE OUTER WATERS
OF MAINLAND MONROE. MEANWHILE...SKIES RANGE FROM MOSTLY SUNNY IN THE LOWER
AND MIDDLE KEYS TO MOSTLY CLOUDY IN THE UPPER KEYS. SURFACE WISE...A TROUGH OF
LOW PRESSURE IS ALIGNED FROM THE SOUTHWEST FLORIDA COAST INTO THE SOUTHEAST
GULF OF MEXICO. ON OUR MARINE DISTRICT...WINDS ARE MOSTLY SOUTH AT 5 TO 10 KNOTS.

.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
AFTER A SPELL OF ZONAL TO ANTICYCLONIC FLOW ALOFT...ANOTHER DEEP
MID LATITUDE TROUGH WILL DIVE INTO THE SOUTHEAST UNITED STATES AND INTO
THE SUNSHINE STATE ON FRIDAY NIGHT AND EARLY THIS WEEKEND. BUT BEFORE
THEN...A LOW LEVEL WESTERN ATLANTIC RIDGE WILL REACH INTO EXTREME
SOUTH FLORIDA TO THE ARCHIPELAGO OF CUBA. GIVEN A MODEST AND DECOUPLED
FLOW ALONG WITH NO DISCERNIBLE LOW LEVEL FORCING...SEE NO REASON TO STRAY
FROM 20 TO PERHAPS 30 PERCENT POPS. OTHERWISE...PLENTY OF INSOLATION WILL
ALLOW HIGH TEMPERATURES TO CLIMB INTO THE MID TO UPPER 80S...WITH OVERNIGHT
LOWS VARYING FROM THE LOWER 70S TO THE UPPER 70S.

MEANWHILE...A COASTAL FLOOD ADVISORY REMAINS IN EFFECT FOR THE UPPER FLORIDA
KEYS. COASTAL FLOODING IMPACTS WILL BE GREATEST IN THE KEY LARGO
COMMUNITIES BORDERING BLACKWATER AND BUTTONWOOD SOUNDS WHERE SOME
STREETS HAVE BEEN FLOODED FOR OVER A WEEK. IN ADDITION...OBSERVED WATER LEVEL
HEIGHTS HAVE AVERAGED ABOUT 1 FOOT ABOVE THE PREDICTED LEVEL IN THE LOWER
AND MIDDLE KEYS TODAY...HENCE...A COASTAL FLOOD STATEMENT MAY BE ISSUED FOR
THESE ISLANDS TONIGHT. OTHERWISE...WATER LEVELS SHOULD START COMING DOWN BY
FRIDAY.

&&

.LONG TERM (SUNDAY THROUGH WEDNESDAY)...
THE AFOREMENTIONED TROUGH OVER THE EXTREME SOUTHEAST UNITED STATES AND
FLORIDA PENINSULA WILL GRADUALLY LIFT OUT INTO THE WESTERN ATLANTIC OCEAN
TOWARD THE MIDDLE OF NEXT WEEK. WITHIN THE DEEP WESTERLY FLOW...A LACK
OF MOISTURE COMBINED WITH AN ABSENCE OF LOW LEVEL CONFLUENCE WILL PROMPT
ONLY ISOLATED 20 PERCENT POPS WHICH COINCIDE WITH MEX/ECE MOS GUIDANCE
THROUGH THE PERIOD.

&&

.MARINE...
LIGHT TO GENTLE MOSTLY EAST TO SOUTHEAST WINDS WILL PREVAIL TONIGHT THROUGH
FRIDAY...BEFORE CLOCKING AROUND TO NORTHWEST TO NORTH THIS WEEKEND. HENCE...NO
HEADLINES OR ADVISORIES WILL BE NEEDED THROUGH THE PERIOD.
&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL AT EYW AND MTH THIS AFTERNOON THROUGH AT
LEAST THURSDAY MORNING. SUSTAINED SOUTH TO SOUTHWEST WINDS NEAR 10
KNOTS FROM JUST OFF THE SURFACE TO ABOUT 3000 FEET WILL BACK TO
SOUTHEAST TONIGHT.

&&

.CLIMATE...
IN 2009...THE LOW TEMPERATURE AT KEY WEST INTERNATIONAL AIRPORT WAS 84 DEGREES.
THIS SET THE DAILY RECORD FOR WARMEST MINIMUM TEMPERATURE. IN ADDITION...THIS
LOW TEMPERATURE OF 84 DEGREES IS THE WARMEST MINIMUM TEMPERATURE EVER
RECORDED IN KEY WEST DURING THE MONTH OF OCTOBER. TEMPERATURE RECORDS AT
KEY WEST DATE BACK TO 1872.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  78 86 79 86 / 20 20 30 20
MARATHON  78 89 79 89 / 20 20 30 20

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...COASTAL FLOOD ADVISORY FOR THE UPPER FLORIDA KEYS...FLZ078.
GM...NONE.

&&

PUBLIC/MARINE.........APA
AVIATION/NOWCASTS.....BS
DATA ACQUISITION......EV

VISIT US ON THE WEB AT WEATHER.GOV/KEY

FOLLOW US ON FACEBOOK AND TWITTER AT...

WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Oct 7, 5:51 AM EDT, 15 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
551 AM EDT WED OCT 7 2015

FLZ076>078-GMZ031>035-042>044-052>055-072>075-081000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
551 AM EDT WED OCT 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

HIGHER THAN PREDICTED TIDAL LEVELS WILL LEAD TO COASTAL FLOODING OF
LOW-LYING AREAS IN THE UPPER FLORIDA KEYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

COASTAL FLOODING WILL LIKELY PERSIST INTO EARLY NEXT WEEK.

ISOLATED THUNDERSTORMS ARE POSSIBLE ALONG THE FLORIDA KEYS...AS WELL
AS OVER NEARSHORE AND OFFSHORE WATERS SURROUNDING THE ISLAND CHAIN
THURSDAY THROUGH TUESDAY. THE PRIMARY THUNDERSTORM HAZARD WILL BE
CLOUD TO SURFACE LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Coastal Flood Statements in Florida, 2015Every coastal flood statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.